# SDR SWAA2022052395454

- Difficulty date: April 18, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 621VB LEADING EDGE AT RT WING 2022-210966 / [01] TOOL USED: CALIPER PN: 500-464 SN: 15331926 DUE DATE: 28/SEP/22.;[02] TOOL USED HOT BONDER P/N: HCS920PB-AV; S/N: 18185733; DUE DATE: 16-JAN-23.;[03] TOOL USED SCALE P/N: SCA-301; S/N: AE-412135; DUE DATE: 14-MAR-23.;[04] TOOL USED: MULTIMETER P/N: FLUKE 87-5; S/N: 98740068; DUE DATE: 08-NOV-22;[05] REPAIRED ACCESS PANEL 621VB LEADING EDGE AT RT WING IAW SRM 51-70-04-2R-9 REPAIR 9. TOOL USED: SCALE PN:CL5000 ; SN:AE-39882 DUE DATE 23/SEP/22; SCALE CL5000; SN: AE-409560 DUE DATE 19/MAY/22. HOT BONDER PN:HCS9200B; SN:15102320 DUE DATE 16/JAN/23. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] COMPLETED TASK.
